# SDR CA131223011

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 71,834 hours
- Engine: Pwa JT8D9A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Check Valve
- Part number: 65178213
- Condition: Failed
- Location: Hyd Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) UPON NR 1 ENGINE START, AIRCREW OBSERVED "A SYSTEM" HYDRAULIC QTY DECREASING. MAINTENANCE VERIFIED HYD LEAK NEAR LT SIDE OF AFT AIRSTAIRS.  FURTHER INVESTIGATION REVEALED THAT "A SYSTEM" MODULAR PACKAGE CHECK VALVE HAD FAILED AT THE VALVE`S THREADS.  MODULAR PACKAGE REPLACED AND ACFT RETURNED TO SERVICE.
